# SDR 39NR2013082724

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 5093264
- Condition: Corroded
- Location: L1 Door Hinge
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER HINGE UPPER GUIDE PLATE FITTING FOR L1 DOOR. REPLACED FITTING IAW SRM 51-30-2.
